MathSciNet Relay Station
MathSciNet bibliographic data
MR2406509 (2009j:05168) 05C62 (05C50)
Mertzios, George B. A matrix characterization of interval and proper interval graphs. Appl. Math. Lett. 21 (2008), no. 4, 332–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement